Acta Mathematica, 1920

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this year (17 articles)

Volume 42, Issue 1

[1] Zur Theorie der linearen Gleichungen

E. Study Bonn.

TBD mathscidoc:1701.33583

Acta Mathematica, 42, (1), 1-61, 1920.12
[ Download ] [ 2017-01-08 20:30:34 uploaded by actaadmin ] [ 241 downloads ] [ 0 comments ] [ Cited by 25 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] The classification of sets of points

Eric H. Neville Trinity College, Cambridge

TBD mathscidoc:1701.33584

Acta Mathematica, 42, (1), 63-93, 1920.12
[ Download ] [ 2017-01-08 20:30:34 uploaded by actaadmin ] [ 334 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Auszug aus einem Briefe des Herrn Landau an den Herausgeber

Edmund Landau

TBD mathscidoc:1701.33585

Acta Mathematica, 42, (1), 95-98, 1920.12
[ Download ] [ 2017-01-08 20:30:34 uploaded by actaadmin ] [ 273 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Sur la régularisation du problème des trois corps

T. Levi-Civita Padoue

TBD mathscidoc:1701.33586

Acta Mathematica, 42, (1), 99-144, 1920.12
[ Download ] [ 2017-01-08 20:30:34 uploaded by actaadmin ] [ 377 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Über Potenzreihen mit vorgeschriebenen Anfangsgliedern

Friedrich Riesz Kolozsvár

TBD mathscidoc:1701.33587

Acta Mathematica, 42, (1), 145-171, 1920.12
[ Download ] [ 2017-01-08 20:30:34 uploaded by actaadmin ] [ 632 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Über die Lösung der Kongruenz (λ+I)p−lλp−I-o (mod p^{2})

A. Arwin Lund

TBD mathscidoc:1701.33588

Acta Mathematica, 42, (1), 173-190, 1920.12
[ Download ] [ 2017-01-08 20:30:34 uploaded by actaadmin ] [ 283 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Sur l'intérale de lebesgue

Frédéric Riesz Kolozsvár

TBD mathscidoc:1701.33589

Acta Mathematica, 42, (1), 191-205, 1920.12
[ Download ] [ 2017-01-08 20:30:34 uploaded by actaadmin ] [ 185 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Sur l'allure des fonctions de Green et de Neumann dans le voisinage du contour

Paul Lévy Paris

TBD mathscidoc:1701.33590

Acta Mathematica, 42, (1), 207-267, 1920.12
[ Download ] [ 2017-01-08 20:30:34 uploaded by actaadmin ] [ 266 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Gaston Darboux

David Hilbert Goettingue

TBD mathscidoc:1701.33591

Acta Mathematica, 42, (1), 269-273, 1920.12
[ Download ] [ 2017-01-08 20:30:35 uploaded by actaadmin ] [ 355 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Darboux's Anteil an der Geometrie

L. P. Eisenhart Princeton

TBD mathscidoc:1701.33592

Acta Mathematica, 42, (1), 275-284, 1920.12
[ Download ] [ 2017-01-08 20:30:35 uploaded by actaadmin ] [ 556 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Sur la répresentation analytique d'une branche uniforme d'une fonction monogène

G. Mittag-Leffler

TBD mathscidoc:1701.33593

Acta Mathematica, 42, (1), 285-308, 1920.12
[ Download ] [ 2017-01-08 20:30:35 uploaded by actaadmin ] [ 366 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] Zur Untersuchung der Grössenordnung ganzer Funktionen, die einer Differentialgleichung genügen

Georg Pólya Zürich

TBD mathscidoc:1701.33594

Acta Mathematica, 42, (1), 309-316, 1920.12
[ Download ] [ 2017-01-08 20:30:35 uploaded by actaadmin ] [ 553 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[13] Sur les fonctions à un nombre fini de branches satisfaisant à une équation différentielle du premier ordre

J. Malmquist Stockholm

TBD mathscidoc:1701.33595

Acta Mathematica, 42, (1), 317-325, 1920.12
[ Download ] [ 2017-01-08 20:30:35 uploaded by actaadmin ] [ 283 downloads ] [ 0 comments ] [ Cited by 7 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[14] On two theorems of F. Carlson and S. Wigert

G. H. Hardy New College, Oxford

TBD mathscidoc:1701.33596

Acta Mathematica, 42, (1), 327-339, 1920.12
[ Download ] [ 2017-01-08 20:30:35 uploaded by actaadmin ] [ 440 downloads ] [ 0 comments ] [ Cited by 10 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[15] Sur l'élément simple de la décomposition des fonctions doublement périodiques de troisième espèce

Paul Appell Paris

TBD mathscidoc:1701.33597

Acta Mathematica, 42, (1), 341-347, 1920.12
[ Download ] [ 2017-01-08 20:30:36 uploaded by actaadmin ] [ 284 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[16] Extension nouvelle d'un lemme de Schwarz

Gaston Julia Paris

TBD mathscidoc:1701.33598

Acta Mathematica, 42, (1), 349-355, 1920.12
[ Download ] [ 2017-01-08 20:30:36 uploaded by actaadmin ] [ 414 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[17] Auszug aus einem Briefe des Herrn Bieberbach an den Herausgeber

Bieberbach

TBD mathscidoc:1701.33599

Acta Mathematica, 42, (1), 357-361, 1920.12
[ Download ] [ 2017-01-08 20:30:36 uploaded by actaadmin ] [ 169 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved